# SDR GTIA2022013136250

- Difficulty date: January 30, 2022
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N640NK
- Make and model: Airbus A300*
- Aircraft serial: 6507
- Aircraft time: 24,473 hours, 11,063 cycles
- Engine: Iae V2527A5
- System (JASC): 7721 · Cylinder Head Temperature (CHT) Indicating System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF DUE TO ENG 2 SENSOR FAULT-REMOVED AND REPLACED EGT HARNESS AND JUNCTION BOX IAW AMM 77-21-43, REMOVED AND REPLACED BOTH INWARD AND OUTWARD 4 THERMOCOUPLES SENSOR IAW AMM 77-21-15 OPS CHECK GOOD AT THIS TIME. ENG RUN OKAY NO DUPLICATE FAULT.
